# SDR DL72S001228

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,981 hours, 40,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FUSELAGE SKIN AT APPROXIMATELY   FS 690 BETWEEN STR 27R AND STR 28R.  THE DAMAGE WAS FOUND IN CLOSE PROXIMITY TO AN EXISTING DOUBLER.  THE EXISTING REPAIR WAS REMOVED AND INCORPORATED INTO THE REPAIR FOR THE NEW    DAMAGE.  NEW DAMAGE CUTOUT EXTENDED FROM FS 680-700 AND FROM STR 27R TO STR 28R.  AREA WAS REPAIRED PER B727 SRM 53-30-3, FIGURE 3A.  THE DAMAGE WAS FOUND AT MV.
